Could this cause an overdose… or is it just bad?
Q:I missed 3 days of birth control, so yesterday at about 2 in the morning I took 4 of those pills (to include the one for that day). Then I woke up with severe cramps and spotting at 6:30. So I took 2 advil, waited for an hour, then my mom told me to take hydrochodine. Then I puked an hour later. Did that get rid of the medicine? Should I take any of it again? I’m afraid to take more chodine, its about 500 mg. Please help if you’re knowledgable about this, I really don’t know what I should do. Thanks
More Answers to “Could this cause an overdose… or is it just bad?“I once did that with 2 piulls and felt sick. If you forget to take the pill for 3 days, you just wait for a week (include the 3 days) and the start yaking the pill again. Never take the missed ones, thats way too much for your body. Maybe if you feel sick because you took too much its not smart to go take something else with it. Wait till you feel better. Puking might help, but you should call the doc and ask him if he feels concerned about this case.
You need to call your doctor and ask. When you fill a prescription, you should get information on how to take it. For just about any medication, it usually says that if you miss a dose, DO NOT TAKE DOUBLE the next day. Now, for birth control, instead of quadrupling your dose (extremely unsafe – you are lucky something worse didn’t happen to you), you should just continue taking one dose everyday as soon as you remember and use a back up method of contraception for a while (like condoms). Taking 4 pills is not going to make up for not taking your pills for 3 days; you are still unprotected from pregnancy for a while. You should still call your doctor whenever you have a question like this. CALL YOUR DOCTOR NOW and let him know what you did, to see if you need to take any sort of action (like go to the hospital). gee, maybe you should call a real doctor as because in a way you have already probably overdosed on something,that’s why you threw up most likely, stop asking people on the internet questions about your health your liable to make yourself sicker in the process
Wow. You messed up, plus you got bad advice from your Mom.Don’t take anything else. If this all happened yesterday, you will be fine — it’s out of your system already. READ THE DIRECTIONS that come with your BC pills – they explain EXACTLY what to do when you miss. At this point, you should just do whatever it says for missing seven days – probably means starting over with a new pack after your next period. Good luck.
IF YOU MISS A DOSE JUST GO TO THE NEXT D O N O T TAKE THE MISSED DOSES TOO! YOUR HORMONES HAVE TO GET BACK IN CHECK. PLEASE DO NOT DO THAT AGAIN. WAIT NOW FOR 1 WEEK AND DO IT CORRECTLY, YOUR PERIODS WILL BE A LITTLE DIFFERENT FOR A WHILE, IN THE MEANTIME, USE A CONDOM OR GET THE PATCH, SO YOU WILL NOT FORGET! PLEASE EAT WELL! NO HERBAL REMEDIES!! PLEASE TAKE CARE OF YOUR BODY! WITH LUV, PEACE!
Yeah, that’s pretty bad. Go see your doctor immediately. The chemicals in those pills that you took may still be in your system.
now you need to ask a doctor, what a mess you did with mixing
Trying to “catch up” on your birth control pills is a REALLY bad idea. You are taking hormones, not aspirin. The goal is to achieve a delicate hormonal balance in your body that prevents pregnancy. Taking too many throws that hormonal balance off and you are now suffering the consequences. I don’t know your medical history, but assuming you are a normal, healthy girl, these symptoms should pass. But if you have any chronic health problems, I’d encourage you to call your doctor’s office and make sure there aren’t any long-term effects from doing this on these other conditions. And, PLEASE, don’t do that again. If you miss a day, or two, whatever, you just have to cross your fingers. If you are old enough to have sex, you are old enough to be more responsible.
Stop all medication for the next three days. have a charcoal slurry (ground charcoal powder in water with salt and sugar)Repeat once more after 12 hrs (the slurry that is). have only fruits and veggies for the next five days, resume your normal medication, as per the prescrip, after the three day period. resume your diet after the five day period.MOST IMPORTANTLY, LOTS AND LOTS OF WATER AND DONT SKIP YOUR USUAL CHORES ON BASIS OF POOR HEALTHTO PREVENT ANY FURTHER MISHAPS, NEVER OVERDOSE, IF U FORGET THE INTAKE, FORGET IT LITERALLY. DONT COMPENSATE, EVER